MAUDE Adverse Event Report: ALPHATEC SPINE, INC INVICTUS SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE, INC INVICTUS SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 15004-095-090
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation and a lot number was not provided.The root cause is unable to be determined at this time.If any relevant, additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, a (b)(6) y/o male underwent a spinal fusion at l2-l3 & l4-l5 ltp with t10-p psf.Around 2 months postoperatively, the patient reports to hearing a loud crack while getting up from a chair.The patient reports to having an increase in symptoms.A radiograph reveals screw loosening with broken iliac screw.A revision surgery was performed with l5-s1 tlif, replacement of l4 screws and connecting to superior construct.The broken shank remains in the patient.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key13481112
Report Number2027467-2022-00001
Device Sequence Number4493171
Product Code KWP
UDI-Device Identifier00190376136554
UDI-Public00190376136554
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number15004-095-090
Device Catalogue Number15004-095-090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale